# SDR SWIA971190

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP RIGHT SIDE FORWARD OF LAVATORY HAS CORROSION.  REMOVED AND REPLACED RIGHT BUTT STRAP FORWARD OF LAVATORY IAW SRM 51-40-02.
